# SDR SCNA20220727086

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8H4
- Aircraft serial: 32605
- Aircraft time: 46,205 hours, 22,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Jammed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  SLIDE FELL FROM BUSTLE INTO GALLEY L1 DOOR.  RESOLUTION:   REINSTALLED L1 DOOR SLIDE PACK AND COVER IAW AMM 25-66-01-400-803 INFLATION CYLINDER CHECK. GOOD AC OK FOR SERVICE.
